# SDR 9JLA201610179066

- Difficulty date: March 3, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 2,138 hours, 1,522 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Quick Disconnect
- Part number: 6635000000047
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORT THAT AFTER AIRCRAFT SHUTDOWN THAT THEY WERE ABLE TO HEAR A OXYGEN LEAK COMING FROM THE PILOTS SEAT MOUNTED VALVE. THE VALVE WAS FOUND TO BE DEFECTIVE AND WAS REPLACED WITH A NEW VALVE. OPS CHECKED OK.
